# SDR 60182102504

- Difficulty date: October 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N245FX
- Make and model: Lear 60LEAR
- Aircraft serial: 182
- Aircraft time: 4,179 hours, 3,010 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Washer
- Part number: AN9014A
- Condition: Crushed
- Location: Shuttle Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K, S
- Precautionary procedure: A

## Discrepancy

"LOW HYD PRESS" WARNING MSG ILLUMINATED IN FLIGHT JUST AFTER TAKEOFF (FROM DEN) FOR BOTH 1/2 SYSTEMS.  CREW DIVERTED TO ICT FOR RUNWAY LENGTH AND MX AVAILABILITY. EMERGENCY DECLARED AND PROCEDURES FOLLOWED FOR EMERGENCY GEAR EXTENSION AND BRAKE ACTIVATION. ON ROLLOUT, NR 1 AND  NR 2 MAIN TIRES BLEW OUT.  SUBSEQUENTLY FOUND NR 3 MAIN DEFLATED.  A CRUSH WASHER P/N: AN901-4A ON THE LEFT HAND MAIN LANDING GEAR INBOARD DOOR ACTUATOR SHUTTLE VALVE WAS DISCOVERED TO BE BLOWN OUT. PICTURES OF THE WASHER HAVE BEEN REQUESTED. NO SIGNS OF METAL CONTAMINATION ARE PRESENT IN THE HYDRAULIC FLUID.  TWO PUMPS HAVE BEEN PLACED ON ORDER, ALONG WITH NEW FILTERS. NO EVIDENCE OF METAL CONTAMINATION IN THE FILTERS.
